# SDR IPXA2019061074950

- Difficulty date: May 24, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 63,373 hours, 17,517 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 263BF
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C MAIN CABIN FLOOR BOARD # 263BF HAS EDGE DAMAGE.FABRICATED REPLACEMENT FLOOR BOARD # 263BF IAW UPS EO MD11-5320-27386-C. (MAJOR)
